MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SINGAPORE MERITRANS DTXPLUS®.DTXPLUS¿ DT-4812..STERILE.; SYSTEM, MEASUREMENT,

MERIT MEDICAL SYSTEMS INC - SINGAPORE MERITRANS DTXPLUS®.DTXPLUS¿ DT-4812..STERILE.; SYSTEM, MEASUREMENT,
Catalog Number 682000/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that a 66-year-old patient was hospitalized in an emergency room for cardiac arrest (progressive mi).During use of the pm device, pressure was applied to the radial artery access site.The pm device then fractured/detached at the connection of the radial artery site.No immediate clinical consequences for the patient, but the device was exchanged immediately to prevent blood loss.The device was replaced with a new pm system.The device is available for return.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and a bent pin on the transducer cable was observed.The complaint is confirmed.No definitive root cause could be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MERITRANS DTXPLUS®.DTXPLUS¿ DT-4812..STERILE.
Common Device Name
SYSTEM, MEASUREMENT,
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN   768926
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21990151
Report Number8020616-2025-00022
Device Sequence Number12859194
Product Code DXN
UDI-Device Identifier00884450360538
UDI-Public884450360538
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number682000/B
Device Lot NumberC3111318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown